# SDR SCNA98505

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THE RIGHT HAND LEADING EDGE INTERNAL HAS A THREE INCH CRACK ON THE LOWER RIB APPROX AT STATION 491.  FABRICATED TWO EACH DOUBLERS 7975 .063 AND 7075 .025 AND FILLER 7075 T6 .040 HEAT TREATED AND PRIMED IAW SRM 51-21-01 AND INSTALLED IAW SRM 51-31-01.
